# SDR CALA2021022300220

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347703121400
- Condition: Damaged
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR54-55 INTERCOSTAL HAS INCOMING DAMAGE.  2 FASTENER HOLES WERE FOUND ELONGATED AFTER REMOVAL OF CORNER ASSEMBLY. (SUPPORT TASK).  GENERATED BY B918284 AT HAECO LCQ PER NR 9290744 (42744).  REMOVED AND REPLACED FR 54-55 INTERCOSTAL IAW A319 SRM 51-72-11- 911-001.  PERFORMED BY V914162 AND INSP BY V892443.
